# SDR DALA2021032501786

- Difficulty date: March 24, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 62,752 hours, 20,213 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Damaged
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5807 DURING REMOTION OF FASTENER, TOOL MARKS WERE FOUND ON INTERSCOSTAL TEE CLIP OF FRAME STA. 1640, S-14 RH INTERCOSTAL AT INNER STRUCTURE OF FUSELAGE. (IN REFERENCE AMDS. CORRECTIVE ACTION: SUMMARY OF N.R.C. 00359. DAMAGE TEE CLIP OF FRAME STA. 1640, S-14 RH, WAS REPLACED. PER. B757-300 SRM. (1763533)
